# SDR UALA2011040401618

- Difficulty date: April 4, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 77,513 hours, 12,490 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Audio Panel
- Part number: 503111
- Part serial: 137
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S AUDIO SELECT PANEL R HF AND FLT INPH LIGHT OUT.  REPLACED CAPTAIN'S AUDIO SEL PANEL, OPS NORMAL.
